# SDR VQIA2016120300002

- Difficulty date: December 3, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N836VA
- Make and model: Airbus A320-214
- Aircraft serial: 4480
- Aircraft time: 22,364 hours, 6,674 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Deu
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN LAVATORY ACTIVATED WITH ERRATIC FAULT.  AT FLIGHT ATTENDANT REPORTED A SMOKE ODOR.  R & R THE DEU-B IAW AMM 23-73-473. TESTED OK IAW AMM 23-73-710-050-C.
